# SDR SWIA202162672

- Difficulty date: July 8, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 349.00 AT STR 27    (FILED CLOSED)    EVALUATED CORROSION AND FOUND TO BE OUT OF LIMITS. REMOVED, LOCATED NEW FRAME SECTION FROM STGR 23L TO STGR 23R FS 349 BACKDRILLED AND INSTALLED NEW FRAME SECTION IAW CRJ200 SRM 51-40-11, SRM 51-42-06, SRM 51-42-11, SRM 51-42-21 AND SRM 51-25-00 / CALIBRATED TOOLS USE  EPOCH 650 AV 8959 CAL DUE SEP 21, OLYMPUS 600 NORTEC AV 8958 CAL DATE SEP 21  / WEIGHT CHANGE NEGIBLE. PRESSSURE CHECK GOOD. COMPLIED WITH 51-900-1003-SKY
